Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the geometry and topology of partial configuration spaces of Riemann surfaces

Barbu Berceanu, Daniela Anca Măcinic, Ştefan Papadima and Clement Radu Popescu

Algebraic & Geometric Topology 17 (2017) 1163–1188
Bibliography
1 J F Adams, On the cobar construction, from: "Colloque de topologie algébrique", Georges Thone (1957) 81 MR0090045
2 D Arapura, Geometry of cohomology support loci for local systems, I, J. Algebraic Geom. 6 (1997) 563 MR1487227
3 S Ashraf, H Azam, B Berceanu, Representation theory for the Križ model, Algebr. Geom. Topol. 14 (2014) 57 MR3158753
4 B Berceanu, Ş Papadima, Universal representations of braid and braid-permutation groups, J. Knot Theory Ramifications 18 (2009) 999 MR2549480
5 R Bezrukavnikov, Koszul DG-algebras arising from configuration spaces, Geom. Funct. Anal. 4 (1994) 119 MR1262702
6 C Bibby, J Hilburn, Quadratic-linear duality and rational homotopy theory of chordal arrangements, Algebr. Geom. Topol. 16 (2016) 2637 MR3572342
7 K T Chen, Iterated path integrals, Bull. Amer. Math. Soc. 83 (1977) 831 MR0454968
8 P Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971) 5 MR0498551
9 P Deligne, Théorie de Hodge, III, Inst. Hautes Études Sci. Publ. Math. 44 (1974) 5 MR0498552
10 A Dimca, Characteristic varieties and logarithmic differential 1–forms, Compos. Math. 146 (2010) 129 MR2581244
11 A Dimca, Ş Papadima, Non-abelian cohomology jump loci from an analytic viewpoint, Commun. Contemp. Math. 16 (2014) 1350025, 47 MR3231055
12 A Dimca, Ş Papadima, A I Suciu, Topology and geometry of cohomology jump loci, Duke Math. J. 148 (2009) 405 MR2527322
13 C Dupont, The Orlik–Solomon model for hypersurface arrangements, Ann. Inst. Fourier (Grenoble) 65 (2015) 2507 MR3449588
14 M Green, R Lazarsfeld, Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (1987) 389 MR910207
15 R M Hain, The de Rham homotopy theory of complex algebraic varieties, I, K–Theory 1 (1987) 271 MR908993
16 R Hain, Infinitesimal presentations of the Torelli groups, J. Amer. Math. Soc. 10 (1997) 597 MR1431828
17 A D Măcinic, Cohomology rings and formality properties of nilpotent groups, J. Pure Appl. Algebra 214 (2010) 1818 MR2608110
18 D A Măcinic, Ş Papadima, C R Popescu, A I Suciu, Flat connections and resonance varieties: from rank one to higher ranks, Trans. Amer. Math. Soc. 369 (2017) 1309 MR3572275
19 J W Morgan, The algebraic topology of smooth algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 48 (1978) 137 MR516917
20 P Orlik, H Terao, Arrangements of hyperplanes, 300, Springer (1992) MR1217488
21 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR0258031
22 H K Schenck, A I Suciu, Resonance, linear syzygies, Chen groups, and the Bernstein–Gelfand–Gelfand correspondence, Trans. Amer. Math. Soc. 358 (2006) 2269 MR2197444
23 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR0646078